# SDR FDEA202011042773

- Difficulty date: November 4, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 73,429 hours, 28,623 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 144N3120
- Condition: Corroded
- Location: Bs 1116
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE UPPER ADF ANTENNA AREA STA 1116 HAS LIGHT PITTING.  REMOVED CORROSION PITTING ORIGINAL MATERIAL .110, REMOVED .010, .100 REMAINING FOUND TO BE WITHIN LIMITS, IAW B757 SRM 53-00-01-1A.  APPLIED CLEAR 1001 ALODINE, IAW B757 AMM 51-21-04-7.
